MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK IV SELECT LUER RETAINER, SELECT PADS, STANDARD BORE 8 IN LUER LOCK EXTE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS STATLOCK IV SELECT LUER RETAINER, SELECT PADS, STANDARD BORE 8 IN LUER LOCK EXTE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of juep1430 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported by health professional "i personally witnessed a patient post op where the line had become disconnected.The perioperative staff have been informed to ensure that the connections are securely hand tightened." additional information received 8/19/2020: no patient harm reported.

Brand Name
STATLOCK IV SELECT LUER RETAINER, SELECT PADS, STANDARD BORE 8 IN LUER LOCK EXTE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10491428
Report Number3006260740-2020-03157
Device Sequence Number14233136
Product Code FPA
UDI-Device Identifier00801741081859
UDI-Public(01)00801741081859
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K980994
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberN/A
Device Catalogue NumberIV0525
Device Lot NumberJUEP1430
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2020
Initial Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1